# SDR R61A201601010022

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING STUB SPAR 3 IN FASTENER HOLE IS CRACKED.  MAINTENANCE REPAIRED IAW ETD 2016-170-000064, REV A .
